Alert archive / Louisiana / Small Craft Advisories in 2021
Small Craft Advisory 37, NWS New Orleans, LA
NWS New Orleans, LA issued this small craft advisory at Sep 11, 2021, 3:59 PM CDT. It took effect at Sep 11, 2021, 7:00 PM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Sep 11, 2021, 3:59 PM CDT (20:59 UTC)
- In effect from
- Sep 11, 2021, 7:00 PM CDT
- Expired
- Sep 15, 2021, 7:00 AM CDT
- In force
- 4 days
- Issued by
- NWS New Orleans, LA
The text
As transmitted.
236 WHUS74 KLIX 112059 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 359 PM CDT Sat Sep 11 2021 GMZ550-552-555-570-572-575-120500- /O.NEW.KLIX.SC.Y.0037.210912T0000Z-210913T0000Z/ Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- 359 PM CDT Sat Sep 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT SUNDAY... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Portions of Gulf of Mexico. * WHEN...From 7 PM this evening to 7 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
12 follow-up statements
324 WHUS74 KLIX 120312 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 1012 PM CDT Sat Sep 11 2021 GMZ550-552-555-570-572-575-121115- /O.CON.KLIX.SC.Y.0037.000000T0000Z-210913T0000Z/ Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- 1012 PM CDT Sat Sep 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY... * WHAT...Southeast winds 20 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
600 WHUS74 KLIX 120857 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 357 AM CDT Sun Sep 12 2021 GMZ550-552-555-570-572-575-121700- /O.CON.KLIX.SC.Y.0037.000000T0000Z-210913T0000Z/ Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- 357 AM CDT Sun Sep 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Seas 5 to 8 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
377 WHUS74 KLIX 121442 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 942 AM CDT Sun Sep 12 2021 GMZ550-552-555-570-572-575-122245- /O.CON.KLIX.SC.Y.0037.000000T0000Z-210913T0000Z/ Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- 942 AM CDT Sun Sep 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southeast winds near 20 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
601 WHUS74 KLIX 122031 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 331 PM CDT Sun Sep 12 2021 GMZ550-552-570-572-130445- /O.EXT.KLIX.SC.Y.0037.000000T0000Z-210915T0000Z/ Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- 331 PM CDT Sun Sep 12 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT TUESDAY... * WHAT...Southeast winds near 20 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 PM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ555-575-130000- /O.CON.KLIX.SC.Y.0037.000000T0000Z-210913T0000Z/ Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- 331 PM CDT Sun Sep 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southeast winds near 20 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
892 WHUS74 KLIX 130232 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 932 PM CDT Sun Sep 12 2021 GMZ550-552-570-572-131200- /O.CON.KLIX.SC.Y.0037.000000T0000Z-210915T0000Z/ Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- 932 PM CDT Sun Sep 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WHAT...Southeast winds near 20 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Portions of Gulf of Mexico west of the mouth of the Mississippi River. * WHEN...Until 7 PM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
386 WHUS74 KLIX 130851 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 351 AM CDT Mon Sep 13 2021 GMZ550-552-570-572-131700- /O.CON.KLIX.SC.Y.0037.000000T0000Z-210915T0000Z/ Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- 351 AM CDT Mon Sep 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WHAT...Seas 5 to 7 ft. * WHERE...Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM, Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm, Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM and Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM. * WHEN...Until 7 PM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
627 WHUS74 KLIX 132029 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 329 PM CDT Mon Sep 13 2021 GMZ555-575-140430- /O.NEW.KLIX.SC.Y.0038.210913T2029Z-210915T1200Z/ Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- 329 PM CDT Mon Sep 13 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...Combined seas of 6 to 8 feet. * WHERE...Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm and Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ557-577-140430- /O.EXB.KLIX.SC.Y.0037.000000T0000Z-210915T1200Z/ Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 329 PM CDT Mon Sep 13 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...Combined seas of 6 to 8 feet. * WHERE...Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM and Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ550-552-570-572-140430- /O.EXT.KLIX.SC.Y.0037.000000T0000Z-210915T1200Z/ Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- 329 PM CDT Mon Sep 13 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...Seas 6 to 8 ft. * WHERE...Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM, Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm, Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM and Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
925 WHUS74 KLIX 140305 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 1005 PM CDT Mon Sep 13 2021 GMZ550-552-557-570-572-577-141115- /O.CON.KLIX.SC.Y.0037.000000T0000Z-210915T1200Z/ Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 1005 PM CDT Mon Sep 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...Seas 5 to 8 ft. * WHERE...Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM, Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm, Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM and Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ555-575-141115- /O.CON.KLIX.SC.Y.0038.000000T0000Z-210915T1200Z/ Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- 1005 PM CDT Mon Sep 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...Combined seas of 5 to 8 feet. * WHERE...Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm and Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
419 WHUS74 KLIX 140908 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 408 AM CDT Tue Sep 14 2021 GMZ550-552-557-570-572-577-141715- /O.CON.KLIX.SC.Y.0037.000000T0000Z-210915T1200Z/ Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 408 AM CDT Tue Sep 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ555-575-141715- /O.CON.KLIX.SC.Y.0038.000000T0000Z-210915T1200Z/ Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- 408 AM CDT Tue Sep 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT....Southeast winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm and Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
092 WHUS74 KLIX 142010 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 310 PM CDT Tue Sep 14 2021 GMZ550-552-557-570-572-577-150415- /O.CON.KLIX.SC.Y.0037.000000T0000Z-210915T1200Z/ Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 310 PM CDT Tue Sep 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ555-575-150415- /O.CON.KLIX.SC.Y.0038.000000T0000Z-210915T1200Z/ Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- 310 PM CDT Tue Sep 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm and Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
622 WHUS74 KLIX 150250 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 950 PM CDT Tue Sep 14 2021 GMZ550-552-557-570-572-577-151200- /O.CON.KLIX.SC.Y.0037.000000T0000Z-210915T1200Z/ Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 950 PM CDT Tue Sep 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...Southeast winds 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ555-575-151200- /O.CON.KLIX.SC.Y.0038.000000T0000Z-210915T1200Z/ Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- 950 PM CDT Tue Sep 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...Southeast winds 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm and Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
413 WHUS74 KLIX 150902 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 402 AM CDT Wed Sep 15 2021 GMZ550-552-557-570-572-577-151200- /O.CON.KLIX.SC.Y.0037.000000T0000Z-210915T1200Z/ Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 402 AM CDT Wed Sep 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...Southeast winds 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ555-575-151200- /O.CON.KLIX.SC.Y.0038.000000T0000Z-210915T1200Z/ Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- 402 AM CDT Wed Sep 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...Southeast winds 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm and Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Sep 11, 12:22 PM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, Sep 11, 12:22 PM CDT, 3 hours 37 minutes before
Area Forecast Discussion National Weather Service New Orleans LA 1222 PM CDT Sat Sep 11 2021 .AVIATION... VFR conditions will prevail through today. Sh/ts chances will return to the area tomorrow bringing some lowered ceilings and visibility restrictions where storms form. /TDB/ && .PREV DISCUSSION... /issued 331 AM CDT Sat Sep 11 2021/ SHORT TERM (Today through Monday night) Dry air behind the front will give the area one more day of much needed nice weather. Unfortunately, Sunday will be a transition day with deep tropical moisture moving back to the north bringing scattered to numerous sh/ts back to the area for several days in waves. A tropical wave moving through the gulf will provide the deep plume of moisture while large scale difluence aloft will help all this moisture broadly lift into the area starting Sunday. Several convective bursts are expected over the gulf and the first of these could move inland over our area Sunday morning as the first wave. This should decay by early evening and successive waves will likely be diurnally driven until Tuesday when convective bursts will be maintained during the overnight hours. Long Term (Tuesday through Friday)... High pressure will continue to slide east as it will dominate the southeast and mid-Atlantic states on Monday. A wet and unsettled pattern will continue to unfold as deep tropical moisture streams up out of the SW gulf and into SE TX/Louisiana through the entire period. A tropical wave will move northward potentially developing some sort of a tropical low or depression early next week. The track of the low is expected to be well to the west possibly making landfall somewhere along the Texas coast between Corpus Christi and Galveston on Tuesday. Due to the low being unorganized...it will produce a large area of open wave moisture. This will continue to bring abundant rainfall across all of southern LA with the heaviest rainfall most likely occuring along portions of SW and south central LA on Tuesday afternoon through Wednesday. PW values will be well over 2 inches through much of the period getting as high as 2.25 inches on Tuesday and Wednesday. Upper level ridging will continue over the high plains and eastern Rockies though mid-week as the Bermuda high pressure continues off the eastern seaboard as well. Meanwhile...a shortwave trough will bring a frontal boundary through the upper Mississippi River Valley on Wednesday. Trough/front will lift out and through the Ohio Valley and northeast on Wednesday absorbing the remnant low of whatever develops beforehand. Flow will continue to be southwesterly as stubborn blocking high remains to our east. Multiple impulses of tropical moisture will continue to bring a wet pattern through the remainder of the forecast period. AVIATION... VFR conditions will prevail through the forecast as the terminals will remain SKC. MARINE... E winds will become SE later today. Wind speeds should remain the same as currently advertised around 10-15kt. These winds should be the predominant condition through the majority of the upcoming week. Deep tropical moisture will begin to move back over the waters later today into Sunday bringing a lot more sh/ts activity. Thunderstorms will be capable of bringing rapidly higher winds and seas. There is a chance of a tropical cyclone developing over the deep south gulf or west gulf. If this system does not develop, sh/ts will still provide very windy conditions at times. If the system does develop, it could cause higher sea conditons due to the introduction of a swell. && .PRELIMINARY POINT TEMPS/POPS... MCB 66 87 70 82 / 0 40 20 70 BTR 67 86 71 82 / 0 60 30 80 ASD 71 87 73 85 / 0 60 30 70 MSY 76 89 77 87 / 10 70 40 80 GPT 73 86 74 86 / 0 50 20 60 PQL 71 87 72 86 / 0 50 20 50 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...None. GM...None. MS...None. GM...None. &&
Nearby
Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.